# SDR AU510001888

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Piper PA-28-181
- Engine: Lyc IO360A1A
- Propeller: Hartzl HCC2YK1
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: 411810
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

ALTERNATOR FAILED.  FOLLOWING REMOVAL IT WAS NOTICED THAT THE ALTERNATOR DID NOT HAVE A DATA PLATE ATTACHED IDENTIFYING EITHER SERIAL NUMBER OR PART NUMBER.
